# SDR 2019FA0000392

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: General aviation
- Aircraft: N90508
- Make and model: Cessna 172S
- Aircraft serial: 172S11073
- Aircraft time: 2,940 hours
- Engine: Lyc IO360L2A
- Engine time: 1,255 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Burned
- Location: Engine
- Part time: 1,255 hours
- Component: Cylinder, Lyc, IO360L2A
- Component part number: 05K21104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE AT 2200 RPM SPECIFICALLY.  INSPECTED ENGINE SPARK PLUGS, NO DEFECTS NOTED. CHECKED IDLE MIXTURE CUTOFF, NO DEFECTS. RAN AIRCRAFT ENGINE AND DUPLICATED PILOTS SQUAWK.  PERFORMED CYLINDER #2 DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK AND RESULTS WERE 62/80 AND AIR COULD BE AUDIBLY HEARD THROUGH EXHAUST.
